6 doctors weighed in:

Pdoc changed dose of meds Wed. Which caused side effect of headache, nausea, anxiety?Remeron 45 to 15, cymbalta (duloxetine) 60 to 30, wellbutrin sr 150 to 300

6 doctors weighed in
Dr. Melanie Tugaoen
General Practice
2 doctors agree

In brief: Lets review your que

I would call your primary and discuss your symptoms.
You are probably feeling that way due to decrease in two of your meds. It would probably better to have decreased one of them at a time and at a slower rate to avoid withdraw symptoms

In brief: Lets review your que

I would call your primary and discuss your symptoms.
You are probably feeling that way due to decrease in two of your meds. It would probably better to have decreased one of them at a time and at a slower rate to avoid withdraw symptoms
Dr. Melanie Tugaoen
Dr. Melanie Tugaoen
Thank
Dr. Linda Callaghan
Addiction Medicine
2 doctors agree

In brief: Depends.

One of the side-effects of Wellbutrin (bupropion) is anxiety or restlessness and all three medications can cause nausea.
Headache can also be a side-effect of all three drugs. Please go back and discuss these side-effects with your doctor.

In brief: Depends.

One of the side-effects of Wellbutrin (bupropion) is anxiety or restlessness and all three medications can cause nausea.
Headache can also be a side-effect of all three drugs. Please go back and discuss these side-effects with your doctor.
Dr. Linda Callaghan
Dr. Linda Callaghan
Thank
Dr. Felix Toro
Anti-Aging Medicine
2 doctors agree

In brief: Any or All

Those 3 medications are called antidepressants and work similarly, regulating Serotonin, epinephrine and some Dopamine.
That is why not only going up but coming down on the dose can cause those symptoms. Check with your Doctor, you may have to go slower!

In brief: Any or All

Those 3 medications are called antidepressants and work similarly, regulating Serotonin, epinephrine and some Dopamine.
That is why not only going up but coming down on the dose can cause those symptoms. Check with your Doctor, you may have to go slower!
Dr. Felix Toro
Dr. Felix Toro
Thank
Dr. Heidi Fowler
Psychiatry
2 doctors agree

In brief: Does PDOC

mean primary care physician? If yes, wonder why a psychiatrist is not following you at this point.
That is a lot of medication changes made at one time. I am lucky that I can see patients as it is needed (as TRICARE covers it). It allows me to change medications a little more slowly so that the patient & I can see the effects of the changes more clearly. My guess is that the sxs are from combo.

In brief: Does PDOC

mean primary care physician? If yes, wonder why a psychiatrist is not following you at this point.
That is a lot of medication changes made at one time. I am lucky that I can see patients as it is needed (as TRICARE covers it). It allows me to change medications a little more slowly so that the patient & I can see the effects of the changes more clearly. My guess is that the sxs are from combo.
Dr. Heidi Fowler
Dr. Heidi Fowler
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified, Internal Medicine
18 years in practice
497K people helped
Continue
111,000 doctors available
Read more answers from doctors